# SDR JR2R20161004491

- Difficulty date: October 4, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N406NV
- Make and model: Doug MD 83
- Aircraft serial: 49900
- Aircraft time: 54,173 hours, 36,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 591412157
- Condition: Cracked
- Location: Bs 190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PAN CRACKED AT THE FWD UPPER CORNER. REPAIRED L1 DOOR PAN IAW EA 40-2016-314.
